# SDR AALA201801029059

- Difficulty date: December 24, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 22,359 hours, 16,549 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092570005
- Condition: Corroded
- Location: Frames 28-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LATERAL SEAT TRACK HAS A DEEP GOUGE AND CORROSION BETWEEN FRAMES 28 - 29,  31 - 32,  AND 33 - 34.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-01, 51-43-01, & DWG 170-67030-465.
